# SDR JR2R20180113175

- Difficulty date: January 13, 2018
- Submitted: January 14, 2018
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 48,192 hours, 39,609 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 993751735
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE XRS 114,  INTERNAL DOUBLER CRACKED. REPAIRED IAW SRM 57-06B, FIG 9.
